# SDR A6WA202406288770

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,583 hours, 40,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Part time: 41,583 hours, 40,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE PANEL AT WS 137.60 $ WS148.019 A SMALL CRACK WAS NOTED EMINATING FROM RIVET HOLE FROM A RIVET HOLE.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED IAW MHI REO 601R-57-21-3847 REV (--)
